# SDR MALA040102

- Difficulty date: December 26, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 17,385 hours, 19,041 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Condition: Chafed
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, LT MLG W/W FWD RT SPAR ANGLE AND RIVETS CHAFED.  MX REMOVED CHAFED AREA, FABRICATED AND INSTALLED DOUBLER AND FILLER REPAIR IAW MESABA EO S54071.  A/C RELEASE DATE 1/6/04.  REFER TO NR 1195871 FOR ADDITIONAL INFO.
